default-icon

Gynecologist

I had my period on 22th July and due to some circumstances I had Ipill on 30th July. Now again my period started on 6th August. Please advise as mensuration started within 15 days of cycle.
views-icons 48 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello There. I can understand your concern. since you have taken a emergency contraceptive, it is quite normal that you have had early periods. You need not worry as such. but if it continues or you get heavy bleeding or so, then consult a Gynaecologist in person for further evaluation and management. Do not worry for now. Best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern for your health. It is completely normal to have your menstrual bleeding early afternoon you take an ipill. Your menstrual cycles for the next two to three months can be irregular. However if there's too much bleeding or you don't get your cycles for 1 or 2 months, then consult a gynaecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO